# SDR QXEA2014030300167

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SUPPORT ANGLE AFT OF MACHINED WEB IS CORRODED.  REMOVED ANGLE IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  DRILLED UP NEW ANGLE IAW SRM 51-40-07-02-01. INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  PRIMED RIVETS IAW SRM 51-42-05-02-01. NO FURTHER ACTION REQUIRED.
